Shifting Processes with Cyclically Exchangeable Increments at Random

TitreShifting Processes with Cyclically Exchangeable Increments at Random
Type de publicationArticle de revue
AuteurChaumont, Loïc , Uribe, Geronimo
EditeurSpringer Verlag
TypeArticle scientifique dans une revue à comité de lecture
Année2015
LangueAnglais
Pagination101-117
Volume69
Titre de la revueProgress in Probability
ISSN1050-6977
Mots-clésBrownian bridge, Cyclic exchangeability, Occupation time, Path transformation, Three dimensional Bessel bridge, Uniform law, Vervaat transformation
Résumé en anglais

We propose a path transformation which applied to a cyclically exchangeable increment process conditions its minimum to belong to a given interval.

This path transformation is then applied to processes with start and end at 0. It is seen that, under simple conditions, the weak limit as ε→0 of the process conditioned on remaining above −ε exists and has the law of the Vervaat transformation of the process.

We examine the consequences of this path transformation on processes with exchangeable increments, Lévy bridges, and the Brownian bridge.

URL de la noticehttp://okina.univ-angers.fr/publications/ua13782
DOI10.1007/978-3-319-13984-5_5
Autre titreXI Symposium on Probability and Stochastic Processes